Probabilistic mobile ambients

Kwiatkowska, M., Norman, G. , Parker, D. and Vigliotti, M.G. (2009) Probabilistic mobile ambients. Theoretical Computer Science, 410(12-13), pp. 1272-1303. (doi:10.1016/j.tcs.2008.12.058)

Full text not currently available from Enlighten.

Publisher's URL: http://www.sciencedirect.com/science/journal/03043975

Abstract

The calculus of Mobile Ambients has been introduced for expressing mobility and mobile computation. In this paper we present a probabilistic version of Mobile Ambients by augmenting the syntax of the original Ambient Calculus with a (guarded) probabilistic choice operator. To allow for the representation of both the probabilistic behaviour introduced through the new probabilistic choice operator and the nondeterminism present in the original Ambient Calculus we use probabilistic automata as the underpinning semantic model. The Ambient logic is a logic for Mobile Ambients that contains a novel treatment of both locations and hidden names. For specifying properties of Probabilistic Mobile Ambients, we extend this logic to specify probabilistic behaviour. In addition, to show the utility of our approach we present an example of a virus infecting a network.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Norman, Dr Gethin
Authors: Kwiatkowska, M., Norman, G., Parker, D., and Vigliotti, M.G.
Subjects:Q Science > QA Mathematics > QA75 Electronic computers. Computer science
College/School:College of Science and Engineering > School of Computing Science
Journal Name:Theoretical Computer Science
Journal Abbr.:Theor. comp. sci.
Publisher:Elsevier
ISSN:0304-3975
Published Online:09 January 2009

University Staff: Request a correction | Enlighten Editors: Update this record